# SDR HEEA0014866

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT TEST IN LATERAL MODE.
